# SDR AUS20030226

- Difficulty date: February 24, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM563BUS
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Condition: Bird Strike
- Part time: 2,888 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE BIRD STRIKE. REMAINS OF BIRD FOUND INSIDE THRUST REVERSER, IDG OIL COOLER AND BOOSTER INTAKE AREA.  BOROSCOPE INSPECTION FOUND DAMAGE TO BLADES IN THE BOOSTER AREA.  (P)
